Analgesics
Showing 1–22 of 25 results
-
Analgesics, External Pain Killers
Bengay Cold Therapy Pain Relieving Gel 4 oz (113g)
Description BENGAY Cold Therapy Menthol Pain Relieving Gel UPC 07430049254 Brand BENGAY Size 4 oz Indications Temporarily relieves the minor aches and pains of muscles and joints associated with: simple backache, arthritis, strains, bruises, sprains. Provides a fast-acting blast of cold. Deep penetrating, long-lasting relief. Same technology used by chiropractors and physical therapists. Vanishing scent. SKU: n/a -
Analgesics, External Pain Killers
Bengay Greasless Menthol Vanishing Scent Pain Relieving Gel 2oz (57g)
-33%Analgesics, External Pain KillersBengay Greasless Menthol Vanishing Scent Pain Relieving Gel 2oz (57g)
Description Bengay Greasless Pain Relieving Gel UPC 07430008197 Brand BENGAY Size 2 oz Indications Temporarily relieves the minor aches and pains of muscles and joints associated with: simple backache, arthritis, strains, bruises, sprains. Provides a fast-acting blast of cold. Deep penetrating, long-lasting relief. Same technology used by chiropractors and physical therapists. Vanishing scent. SKU: n/a -
Analgesics, External Pain Killers
Bengay Greasless Pain Relieving Cream 2oz (57g)
Description Bengay Greasless Pain Relieving Cream UPC 07430008186 Brand BENGAY Size 2 oz Indications Temporarily relieves the minor aches and pains of muscles and joints associated with: simple backache, arthritis, strains, bruises, sprains. Provides a fast-acting blast of cold. Deep penetrating, long-lasting relief. Same technology used by chiropractors and physical therapists. Vanishing scent. SKU: n/a -
Analgesics, External Pain Killers, Pain Patches
Biofreeze Cool The Pain Relieving Patches (5)
Description Biofreeze Cold Therapy Pain Relief Colorless Gel UPC 73112400171 Brand Biofreeze Size 5 Large Size Patches Indications Temporary relief from minor aches and pains of sore muscles & joints associated with: arthritis, backache, strains, sprains. Does not contain NSAIDs, ibuprofen, aspirin, or salicylate. #1 clinically recommended.* Soothing menthol, vanishing scent, paraben free. * By chiropractors, physical therapists, massage therapists, and podiatrists. SKU: n/a -
Analgesics, External Pain Killers
Biofreeze Cool The Pain Soothing Pain Relief Cream 3oz
Description Biofreeze “Cool The Pain” Soothing Pain Relief Cream UPC 73112400100 Brand Biofreeze Size 3oz Indications Temporary relief from minor aches and pains of sore muscles & joints associated with: arthritis, backache, strains, sprains. Does not contain NSAIDs, ibuprofen, aspirin, or salicylate. #1 clinically recommended.* Soothing menthol, vanishing scent, paraben free. * By chiropractors, physical therapists, massage therapists, and podiatrists. SKU: n/a -
Analgesics, External Pain Killers
Biofreeze Pain Relieving Gel Clear 3oz
Consumer Description Biofreeze Cold Therapy Pain Relief Colorless Gel UPC 73112400004 Brand Biofreeze Size 3 oz Indications Temporary relief from minor aches and pains of sore muscles & joints associated with: arthritis, backache, strains, sprains. Does not contain NSAIDs, ibuprofen, aspirin, or salicylate. #1 clinically recommended.* Soothing menthol, vanishing scent, paraben free. * By chiropractors, physical therapists, massage therapists, and podiatrists. SKU: n/a -
Analgesics, External Pain Killers
Biofreeze Pain Relieving Gel Green 3oz
Consumer Description Biofreeze Cold Therapy Pain Relief Gel Green UPC 73112400003 Brand Biofreeze Size 3 oz Indications Temporary relief from minor aches and pains of sore muscles & joints associated with: arthritis, backache, strains, sprains. Does not contain NSAIDs, ibuprofen, aspirin, or salicylate. #1 clinically recommended.* Soothing menthol, vanishing scent, paraben free. No animal testing. *By chiropractors, physical therapists, massage therapists, and podiatrists. SKU: n/a -
Analgesics, External Pain Killers
Biofreeze Pain Relieving Gel Green 8oz
Consumer Description Biofreeze Cold Therapy Pain Relief Gel UPC 73112400008 Brand Biofreeze Size 8 OZ Menthol 4% Indications Temporary relief from minor aches and pains of sore muscles & joints associated with: arthritis, backache, strains, sprains. Does not contain NSAIDs, ibuprofen, aspirin, or salicylate. #1 clinically recommended*. Soothing menthol, vanishing scent, paraben free. * By chiropractors, physical therapists, massage therapists, and podiatrists. SKU: n/a -
Analgesics, External Pain Killers
Biofreeze Pain Relieving Roll On Gel 2.5oz
Consumer Description Biofreeze Cold Therapy Roll-On Pain Relief UPC 73112400006 Brand Biofreeze Size 2.5 oz Indications Temporary relief from minor aches and pains of sore muscles and joints associated with arthritis, backache, strains and sprains. #1 clinically recommended. Soothing menthol, vanishing scent, paraben free. SKU: n/a -
Analgesics, External Pain Killers
Over The Counter OTC Biofreeze Pain Relieving 360 Spray 3oz
Consumer Description Biofreeze Cold Therapy Pain Relief Continuous 360 Degree Spray UPC 73112400007 Brand Biofreeze Size 3 OZ Active Ingredients Menthol 10.5% Indications Temporary relief from minor aches and pains of sore muscles and joints associated with arthritis, backache, strains and sprains. #1 clinically recommended. Soothing menthol, vanishing scent, paraben free. SKU: n/a -
Alert Aids, Analgesics
Stay Awake Caffeine (Alert Aid Tablets) 200mg
Consumer Description Health Mart Pharmacy Stay Awake Tablets UPC 05256914096 Brand HealthMart Size 16 Tablets Indications Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Equal to about a cup of coffee. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Chewables Tablets 24 Count 160mg
-50%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Chewables Tablets 24 Count 160mg
Consumer Description TYLENOL Children’s Pain + Fever Chewables Tablets Bubblegum Flavor UPC 30045051924 Brand TYLENOL Size 24 Tablets Active Ingredients In Each Tablet: Acetaminophen 160 mg Indications Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Temporarily reduces fever. Ages 2-11. Now 160 mg per tablet. Ibuprofen and aspirin free. Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children’s Tylenol for over 60 years. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Chewables Tablets Grape 24 Count 160mg
-50%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Chewables Tablets Grape 24 Count 160mg
Consumer Description TYLENOL Children’s Pain + Fever Chewable Tablets Grape Flavor UPC 30045051824 Brand TYLENOL Size 24 Tablets Active Ingredients In Each Tablet: Acetaminophen 160 mg Indications Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Temporarily reduces fever. Ages 2-11. Now 160 mg per tablet. Ibuprofen and aspirin free. Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children’s Tylenol for over 60 years. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Cold Cough Sore Throat Runny Nose Suspension Grape Flavor 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Cold Cough Sore Throat Runny Nose Suspension Grape Flavor 4oz
Consumer Description Tylenol Children’s Cold + Cough + Runny Nose Oral Suspension Grape UPC 30045016104 Brand TYLENOL Size 4 oz Active Ingredients In Each 5mL: Acetaminophen 160mg, Chlorpheniramine Maleate 1mg, Dextromethorphan HBr 5mg Indications Temporarily relieves the following cold/flu symptoms minor aches and pains headache sore throat sneezing and runny nose cough temporarily reduces fever. Ages 6-11 years old. Ibuprofen, alcohol and aspirin free. Grape flavor. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Bubblegum 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Bubblegum 4oz
Consumer Description Tylenol Children’s Cold + Cough + Sore Throat Oral Suspension Bubble Gum Flavor UPC 30045016904 Brand TYLENOL Size 4 oz Active Ingredients In Each 5 mL: Acetaminophen 160 mg, Dextromethorphan HBr 5 mg Indications Temporarily relieves the following cold/flu symptoms minor aches and pains headache sore throat cough temporarily reduces fever. Ages 4-11 years old. Ibuprofen, alcohol and aspirin free. Bubble gum flavor. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Strawberry Flavor 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Cold Cough Sore Throat Suspension Strawberry Flavor 4oz
Consumer Description TYLENOL Children’s Pain + Fever Oral Suspension Strawberry Flavor UPC 30045049304 Brand TYLENOL Size 4 oz Active Ingredients In Each 5 mL: Acetaminophen 160 mg Indications Temporarily: reduces fever relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Ages 2-11 years. Ibuprofen, alcohol and aspirin free. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Children’s Pain Fever Suspension Bubblegum Flavor 4oz
-62%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Children’s Pain Fever Suspension Bubblegum Flavor 4oz
Consumer Description TYLENOL Children’s Pain + Fever Oral Suspension Bubblegum Flavor UPC 30045040704 Brand TYLENOL Size 4oz (120ml) Active Ingredients In Each 5 mL: Acetaminophen 160 mg Indications Temporarily: reduces fever relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Ages 2-11 years. Ibuprofen, alcohol and aspirin free. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 100 Count
-47%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 100 Count
Consumer Description TYLENOL Extra Strength Rapid Release Gelcaps UPC 30045048828 Brand TYLENOL Size 100 Capsules Strength 500mg Indications Temporarily relieves minor aches and pains due to: Headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. For adults. Gelatin-coated tablets. Contains no aspirin. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 50 Count
-20%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Extra Strength Pain Fever Liquid Gel Capsules 500mg, 50 Count
Consumer Description TYLENOL Extra Strength Rapid Release Gelcaps UPC 30045048850 Brand TYLENOL Size 50 Capsules Strength 500mg Indications Temporarily relieves minor aches and pains due to: Headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. For adults. Gelatin-coated tablets. Contains no aspirin. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Extra Strength Pain Fever Rapid Release Gel Pills 500mg, 24 Count
-33%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Extra Strength Pain Fever Rapid Release Gel Pills 500mg, 24 Count
Consumer Description TYLENOL Extra Strength Rapid Release Gelcaps UPC 30045048826 Brand TYLENOL Size 24 Count Strength 500mg Indications Temporarily relieves minor aches and pains due to: Headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. For adults. Gelatin-coated tablets. Contains no aspirin. SKU: n/a -
Analgesics, Oral Pain / Fever / Cold / Cough
Tylenol Regular Strength Pain Fever Liquid Gel Capsules 325mg 90 Count
-39%Analgesics, Oral Pain / Fever / Cold / CoughTylenol Regular Strength Pain Fever Liquid Gel Capsules 325mg 90 Count
Consumer Description TYLENOL Regular Strength Liquid Gels UPC 30045048790 Brand TYLENOL Size 90 Capsules Strength 325mg Indications Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. Contains no aspirin. Regular strength. Liquid-filled capsules. SKU: n/a